MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGT3715
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.Users are made aware of the risks associated with type ii endoleaks in the ifu and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.
 
Event or Problem Description
On (b)(6) 2011, the patient was implanted with a gore® tag® thoracic endoprosthesis to treat a thoracic aneurysm.On (b)(6) 2015, during the treatment of an abdominal and right common iliac artery aneurysms just before the gore® excluder® aaa endoprostheses were implanted, a type ii endoleak from the distal portion of the thoracic aorta was identified.The physician confirmed that the origin of the type ii endoleak was at the thoracic aortic aneurysm and there was no issue with a gore® excluder® aaa endoprosthesis.On (b)(6) 2019, the patient underwent ir embolization with n-bca glue and 1:3 mixture of ethiodol.No further adverse events have been reported.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8355934
Report Number2017233-2019-00092
Device Sequence Number11292695
Product Code MIH
UDI-Device Identifier00733132613670
UDI-Public00733132613670
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2013
Device Catalogue NumberTGT3715
Device Lot Number8749826
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient Weight90